# SDR DALA2020090983000

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 11,091 hours, 994 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 30def
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3509, PASSENGER OXY ON 30 DEF DEPLOYED ON LANDING.   RESECURED AS NEEDED, REF A350 AMM 35-21.
